Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 80 Value Pack

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 80 Value Pack

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:322377
Product Code: 9300711143470
Availability: In Stock
  • $24.99
    $22.99

    Save $2.00

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.

When pain gets in the way of your day, you need a pain reliever that will sort it out fast.

Nurofen Zavance Liquid Capsules (200mg ibuprofen) are absorbed faster than standard Nurofen to provide effective, temporary relief of pain and inflammation associated with headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu, arthritic pain, sinus pain. Reduces fever.


Liquid Capsule format is absorbed faster into the bloodstream compared to standard Nurofen

Easy to swallow

Reduces inflammation

Fast, effective pain relief

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 80 Value Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 200 mg

Contains

Sorbitol

Ingredients

1,4-sorbitan brilliant scarlet 4R Gelatin hypromellose isopropyl alcohol macrogol 600 mannitol potassium hydroxide propylene glycol purified water sorbitol titanium dioxide

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 12 years of age. Stop use and see your doctor immediately if you have an allergic reaction.

Safety Directions

Before Use - seek medical advice if: - You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. - You are taking medication regularly or are 65 years or over. - Children suffering from dehydration through diarrhoea and/or vomiting. Do not take: - If the blister foil is broken on first opening. - If you have a stomach ulcer or other stomach disorders, kidney or heart problems. - If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. - During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy. - For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Tags: Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 80 Value Pack, 9300711143470, Pain Relief

Panadol for Pain Relief Paracetamol 500mg 100 Tablets S3

Panadol Tablets are effective for relief on pain and gentle on stomachs.Panadol Tablets are effectiv..

$16.99
Best Price Ex Tax: $16.99

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 40 Pack

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.What this medicine is used for..

$15.99
Best Price Ex Tax: $15.99

Panadol Mini Caps for Pain Relief Paracetamol 500 mg 96 Mini Capsules S3

Product DescriptionsPanadol Mini Caps (for pain relief) are an easy to swallow, pain relief option f..

$18.99
Best Price Ex Tax: $18.99

Dimetapp 12 Hour Nasal Spray Refill 20ml

Dimetapp 12 Hour Nasal Spray provides fast acting relief for up to 12 hours. It is non-drowsy and re..

$7.49
Best Price Ex Tax: $7.49

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email